# SDR USAA2013090300003

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 43,229 hours, 15,850 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 577
- Condition: Low Pressure
- Location: Zone 800
- Part time: 43,229 hours, 15,850 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION LIGHT ON CIDS PANEL.  SERVICED DOOR R3 ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
